| Model Number |
G6626526 |
| Medical Device Problem Codes |
Break (1069); Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis of part# g6626526, lot# 66py visual and optical inspection revealed the implant was returned damaged.The implant has cracked next to where the release/lock mechanism is.The implant is fragile and can be overloaded.It appears the implants structural integrity was overloaded during the implantation procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy using self-stabilizing cervical fusion fixation system.It was reported that the device was fractured while screwing.There were no further complications or symptoms reported regarding the event.Additional information was received via manufacturer representative that there are no broken fragments left inside the patient as the event occurred during implantation.